MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EDORA 8 DR-T; PACEMAKER

BIOTRONIK SE & CO. KG EDORA 8 DR-T; PACEMAKER
Model Number 407145
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a generator change, the patient was programmed to d00 mode at 70 bpm with lead check set to off.After the device was removed from the pocket, a complete loss of pacing was observed.The rv lead was disconnected from the device header and connected to a new pm, then placed into the pocket, at which point pacing resumed.The physician does not believe bovie cautery made contact with the device.No other adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.

Brand Name
EDORA 8 DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24822869
Report Number1028232-2026-01697
Device Sequence Number5952450
Product Code NVZ
UDI-Device Identifier04035479147648
UDI-Public(01)04035479147648(17)191031
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number407145
Device Catalogue Number407145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/08/2026
Date Device Manufactured04/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale